DOI 10.1016/j.pediatrneurol.2011.04.011
Rare magnetic resonance imaging findings in medium-chain acyl-coenzyme A dehydrogenase deficiency.
Аннотация
A 3-year-old boy receiving valproate for 1.5 months presented with sudden-onset unprovoked seizures and unconsciousness. Hypoketotic hypoglycemia, hyperammonemia, and deranged liver function were detected. Elevated medium-chain urinary acylglycines and plasma acylcarnitine were detected. His serum valproate level was elevated. Valproate toxicity had been precipitated in presence of medium-chain acyl-CoA dehydrogenase deficiency. Cranial magnetic resonance imaging brain indicated unilateral basal ganglia ischemia instead of the bilateral changes expected in metabolic disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.